MathSciNet Relay Station
MathSciNet bibliographic data
MR2521247 11D61 (11B25)
Győry, K.; Hajdu, L.; Pintér, Á. Perfect powers from products of consecutive terms in arithmetic progression. Compos. Math. 145 (2009), no. 4, 845–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement